Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Conformal mappings of domains satisfying a wedge condition


Author: Frank David Lesley
Journal: Proc. Amer. Math. Soc. 93 (1985), 483-488
MSC: Primary 30C20; Secondary 30C35
DOI: https://doi.org/10.1090/S0002-9939-1985-0774007-0
MathSciNet review: 774007
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A plane Jordan curve $ \Gamma $ satisfies an interior (exterior) wedge condition if for some $ \alpha \in (0,1)$ there is a fixed wedge of opening $ \alpha \pi $ such that for any $ \omega \in \Gamma $ one may place a wedge inside (outside) $ \Gamma $ with vertex at $ \omega $. Let $ f$ be a conformal mapping of the disk $ D$ onto the interior of $ \Gamma $. We establish Hölder continuity of $ f({f^{ - 1}})$ on $ \partial D(\Gamma )$ with best possible exponents in terms of $ \alpha $.


References [Enhancements On Off] (What's this?)

  • [1] R. Courant and D. Hilbert, Methods of mathematical physics, Vol. II, Interscience, New York, 1962. MR 0065391 (16:426a)
  • [2] F. D. Lesley, On interior and exterior conformal mappings of the disk, J. London Math. Soc. (2) 20 (1979), 67-78. MR 545203 (80i:30016)
  • [3] F. D. Lesley and S. E. Warschawski, Boundary behavior of the Riemann mapping function of asymptotically conformal curves, Math. Z. 179 (1982), 299-323. MR 649034 (83i:30005)
  • [4] Ch. Pommerenke, One sided smoothness conditions and conformal mappings, J. London Math. Soc. (2) 26 (1982), 77-88. MR 667246 (83j:30006)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30C20, 30C35

Retrieve articles in all journals with MSC: 30C20, 30C35


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1985-0774007-0
Keywords: Boundary behavior, Hàlder continuity, cone condition
Article copyright: © Copyright 1985 American Mathematical Society

American Mathematical Society